# SDR 9514229993

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Engine: Pwa JT8D9A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMBOUT, NR 1 ENGINE OIL TEMPERATURE INDICATION MOVED INTO THE CAUTION RANGE, FLUCTUATED, AND THEN GAVE A MAXIMUM TEMPERATURE INDICATION.  A PRECAUTIONARY SHUTDOWN WAS ACCOMPLISHED AND THE FLIGHT RETURNED TO DTW LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OIL TEMPERATURE SENSOR AND TESTED THE SYSTEM.  SYSTEM OPERATIONAL WAS SATISFACTORY AND THE AIRCRAFT RETURNED TO SERVICE.
